# SDR USAA061236

- Difficulty date: October 17, 2006
- Submitted: October 17, 2006
- Operation: Air carrier
- Aircraft: N767UW
- Make and model: Airbus A319-112
- Aircraft serial: 1382
- Aircraft time: 16,772 hours, 16,772 cycles
- Engine: Cfmint CFM565B6
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5311281820401
- Condition: Corroded
- Location: Fusleage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FLOOR SUPPORT 254, FRAMES 16 AND 18 CORROSION.  REPLACED FLOORBEAM IAW SRM 51-42-11; CORR TASK JA-220-53500; LEVEL 1, DEFECT SIZE: 1 INCH X 1 INCH X .100 INCH DEEP.
